Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

January 31, 2013Hunterdon County, Somerset County, New Jersey; Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jan 31, 2013, 6:56 PM EST for Hunterdon County, Somerset County, New Jersey; Northampton County, Pennsylvania. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 31, 2013, 6:56 PM EST (23:56 UTC)
Expired
Jan 31, 2013, 8:30 PM EST
In force
94 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Somerset County, NJ, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WWUS81 KPHI 312356
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
656 PM EST THU JAN 31 2013

NJZ007>010-012-PAZ061-062-105-010130-
HUNTERDON NJ-LEHIGH PA-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-
SOMERSET NJ-UPPER BUCKS PA-WARREN NJ-
656 PM EST THU JAN 31 2013

...AN AREA OF SNOW SHOWERS WILL AFFECT WARREN...HUNTERDON... 
MORRIS...SOMERSET...BUCKS...LEHIGH...NORTHAMPTON  AND MIDDLESEX 
COUNTIES...

AT 650 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF SNOW SHOWERS 8 MILES SOUTHWEST OF EASTON...MOVING EAST AT 35 
MPH. THE SNOW SHOWERS WILL AFFECT RIEGELSVILLE...FERNDALE... 
PHILLIPSBURG AROUND 700 PM...ALPHA AND HARMONY AROUND 705 PM... 
BLOOMSBURY AND MILFORD AROUND 710 PM.

WITH TEMPERATURES DROPPING BELOW THE FREEZING MARK...THE SNOW 
SHOWERS COULD LEAVE A LIGHT COATING OF SNOW AS THEY MOVE THROUGH. 
THIS COULD RESULT IN SLICK TRAVEL ON UNTREATED ROADS THIS EVENING.

LAT...LON 4051 7438 4041 7538 4077 7544 4087 7443
      4071 7441 4067 7445 4067 7440 4065 7440
      4061 7443 4061 7439

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 31, 6:28 PM EST, 28 minutes earlier.

Area forecast discussion, Jan 31, 6:28 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EST THU JAN 31 2013

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT
INTO FRIDAY MORNING. HIGH PRESSURE WILL BUILD TO OUR SOUTH FRIDAY
NIGHT INTO SATURDAY. A WEAK LOW PRESSURE SYSTEM WILL MOVE OUT OF THE
GREAT LAKES AND TOWARD OUR AREA SUNDAY, BEFORE A SECONDARY COASTAL
LOW DEVELOPS AND STRENGTHENS TO OUR EAST. HIGH PRESSURE THEN BUILDS
TO OUR SOUTH AGAIN MONDAY. ANOTHER WEAK LOW PRESSURE SYSTEM IS
EXPECTED TUESDAY, BEFORE HIGH PRESSURE BUILDS ACROSS THE AREA LATE
WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE GRADIENT FLOW IS SLOWLY BACKING OFF EARLY THIS EVENING. THAT
COUPLED WITH THE LOSS OF HEATING FOR MIXING HAS ALLOWED GUSTS TO
DROP BACK BELOW 45 KNOTS OVER THE REGION. WHILE THERE COULD BE
SOME GUSTS TO 35 KNOTS THIS EVENING...ESPECIALLY NEAR THE COAST
AND IN THE HIGHER TERRAIN...THE WIND ADVISORY WAS ALLOWED TO
EXPIRE AT 600 PM.

THE COLD AIR ADVECTION STRATOCUMULUS THAT WAS OVERHEAD DURING THE
AFTERNOON SHOULD DISSIPATE AFTER DARK. SCATTERED FLURRIES
WERE INCLUDED FOR MOST PLACES...AS THE RADAR COVERAGE SUGGESTS THE
POTENTIAL JUST ABOUT ANYWHERE. MOST PLACES PROBABLY DO NOT SEE
FLURRIES AS THE TEMPERATURE/DEW POINT SPREADS ARE INCREASING.

TEMPERATURES WILL DROP RAPIDLY THIS EVENING, WITH OVERNIGHT LOWS
EXPECTED TO BE MAINLY IN THE 20S. READINGS SHOULD DROP INTO THE
TEENS IN THE ELEVATED TERRAIN UP NORTH.

A MID LEVEL SHORT WAVE THAT WAS LOCATED OVER THE NORTH CENTRAL
STATES THIS AFTERNOON SHOULD MOVE OVER THE OHIO RIVER VALLEY LATE
TONIGHT. AS THE SYSTEM APPROACHES OUR REGION WE ARE ANTICIPATING AN
INCREASE IN CLOUD COVER. SOME LIGHT SNOW MAY SPREAD INTO
NORTHEASTERN MARYLAND AND DELAWARE TOWARD DAYBREAK.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A QUICK SHOT OF LIGHT SNOW IS EXPECTED FOR OUR SOUTHERN COUNTIES
EARLY ON FRIDAY MORNING AS THE MID LEVEL SHORT WAVE APPROACHES FROM
THE WEST. THERE IS LIMITED MOISTURE ASSOCIATED WITH THE SYSTEM SO
SNOWFALL AMOUNTS SHOULD BE LESS THAN AN INCH. NEVERTHELESS, IT COULD
CAUSE SOME PROBLEMS DURING THE MORNING COMMUTE. ACCUMULATING SNOW
SHOULD BE CONFINED TO AREAS SOUTH OF A LINE FROM AROUND DOWNINGTOWN
TO PHILADELPHIA TO MOUNT HOLLY TO TOMS RIVER WITH JUST A DUSTING
EXPECTED AT LOCATIONS NEAR THE LINE.

THE LIGHT SNOW SHOULD MOVE QUICKLY OFF THE COAST DURING THE MID
MORNING HOURS. THE BRISK WESTERLY FLOW IS EXPECTED TO REDEVELOP AS
THE AXIS OF THE MID LEVEL SHORT WAVE PASSES OVERHEAD AROUND MIDDAY.
IT IS FORECAST TO BECOME WINDY AGAIN FOR LATE FRIDAY MORNING AND
FRIDAY AFTERNOON. HOWEVER, SPEEDS SHOULD BE LOWER THAN THOSE
EXPERIENCED TODAY. TEMPERATURES ON FRIDAY AFTERNOON ARE FORECAST TO
BE MAINLY IN THE LOWER TO MIDDLE 30S, WITH MOSTLY 20S IN THE
ELEVATED TERRAIN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE GENERAL FLOW THROUGH THE EXTENDED WILL BE DOMINATED BY A BROAD
TROUGH ALOFT WITH SEVERAL SHORT WAVES AFFECTING THE AREA. THIS WILL
GENERALLY KEEP CONDITIONS NEAR NORMAL, WITH A COUPLE OF PERIODS OF A
FEW DEGREES BELOW.

HIGH PRESSURE WILL BUILD TO OUR SOUTH FRIDAY NIGHT INTO SATURDAY.
TEMPERATURES SATURDAY ARE EXPECTED TO BE SEVERAL DEGREES BELOW
NORMAL, BUT WITH NO SHORT WAVES EXPECTED THROUGH MUCH OF THE DAY, WE
DO NOT ANTICIPATE ANY PRECIPITATION THROUGH MOST OF THE DAY. AS WE
PROGRESS INTO THE LATE AFTERNOON INTO SATURDAY NIGHT, A COUPLE OF
SHORT WAVES MOVE INTO THE AREA AHEAD OF A CLIPPER TYPE SYSTEM MOVING
THROUGH THE GREAT LAKES. THIS COULD ENHANCE THE POTENTIAL FOR
PRECIPITATION ACTIVITY FOR LATE SATURDAY INTO EARLY SUNDAY
MORNING. IT SHOULD BE COLD ENOUGH FOR THE PRECIPITATION TO FALL AS
SNOW THROUGH EARLY SUNDAY MORNING FOR THE ENTIRE AREA.

AS WE MOVE INTO SUNDAY, A SECONDARY COASTAL LOW IS EXPECTED TO
DEVELOP AND STRENGTHEN TO OUR EAST. AS THIS HAPPENS, IT COULD HELP
ENHANCE THE PRECIPITATION CHANCES ACROSS MUCH OF OUR EASTERN AND
NORTHERN HALF OF THE AREA. THE PRECIPITATION IS EXPECTED TO BEGIN AS
SNOW, BUT COULD CHANGE OVER TO RAIN OR A RAIN/SNOW MIXTURE FOR A
PORTION OF THE AREA DURING THE DAY. AS THE SYSTEM PULLS AWAY LATE IN
THE DAY AND OVERNIGHT, THE PRECIPITATION SHOULD BEGIN TO END FOR MOST
OF THE AREA. A STRAY SNOW SHOWERS ARE POSSIBLE ACROSS OUR NORTHERN
AREAS OVERNIGHT. AS THIS LOW STRENGTHENS AND MOVES TO OUR NORTHEAST,
THE PRESSURE GRADIENT WILL TIGHTEN, MAKING FOR A BREEZY SUNDAY
AFTERNOON AND NIGHT.

HIGH PRESSURE BUILDS TO OUR SOUTH MONDAY, PROVIDING ANOTHER SLIGHTLY
BELOW NORMAL TEMPERATURE DAY, AND CURRENTLY IS EXPECTED TO BE
PRECIPITATION FREE. HOWEVER, AS WE MOVE INTO MONDAY NIGHT THROUGH
TUESDAY NIGHT, A COUPLE OF SHORT WAVES/CLIPPER TYPE SYSTEMS ARE
EXPECTED TO AFFECT THE AREA. P-TYPES ARE EXPECTED TO VARY FROM NORTH
TO SOUTH, WITH THE GREATEST CHANCE FOR SNOW NORTH AND RAIN SOUTH,
WITH A POSSIBLY SOME MIXTURE IN BETWEEN. QPF AMOUNTS ARE FAIRLY
LIGHT, SO CHANCE/SLIGHT CHANCE WERE MAINTAINED. WINDS WILL LIKELY
REMAIN GUSTY THROUGH THE AFTERNOON ON MONDAY BEFORE DROPPING OFF
MONDAY NIGHT.

ANY PRECIPITATION SHOULD BE ENDING BY WEDNESDAY MORNING BEFORE HIGH
PRESSURE BUILDS ACROSS THE AREA LATE WEDNESDAY INTO THURSDAY. THIS
SHOULD PROVIDE GENERALLY DRY WEATHER AND KEEP TEMPERATURES AROUND
NORMAL.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS CONTINUE EARLY THIS EVENING. THE VFR DECK WITH BASES
NEAR 5000 FEET SLOWLY CONTINUES TO BREAK UP FROM THE WEST...WITH
SCATTERED FLURRIES. THE FLURRIES ARE NOT EXPECTED TO REDUCE
VISIBILITY AT ANY OF THE TERMINAL LOCATIONS. THE WEST WIND WILL
SLOWLY DIMINISH DURING THE EVENING...WITH LAST OF THE GUSTINESS
ABATING BY ABOUT 0500 UTC. BEFORE THEN...GUSTS TO 25 KNOTS ARE
POSSIBLE...ESPECIALLY AT THE KPHL METRO AIRPORTS.

VFR CEILINGS WILL REDEVELOP AFTER 0900 UTC FRIDAY FROM WEST TO EAST.
A PERIOD OF LIGHT SNOW IS POSSIBLE BETWEEN 1100 AND 1500 UTC...
MAINLY SOUTH OF A KILG-KACY. THERE IS STILL UNCERTAINTY AS TO THE
COVERAGE OF THE LIGHT SNOW...SO THE VFR FORECAST FOR KILG...KACY AND
KMIV IS OF LOW CONFIDENCE. WEST WINDS WILL BACK TO THE SOUTHWEST AND
DROP BELOW 10 KNOTS FOR A TIME.

MVFR CONDITIONS ARE POSSIBLE SOUTH OF A KILG-KACY LINE THROUGH ABOUT
1500 UTC FRIDAY...WITH CEILINGS AND VISIBILITIES LOWERING IN LIGHT
SNOW. NORTH OF THAT LINE...VFR CEILINGS ARE EXPECTED FRO MUCH OF THE
DAY. WEST TO NORTHWEST WINDS WILL START GUSTING AFTER 1400 OR 1500
UTC FRIDAY...AND COULD GUST AS HIGH AS 32 KNOTS DURING THE LATE
MORNING AND AFTERNOON.

OUTLOOK...
FRIDAY NIGHT-SATURDAY...MOSTLY VFR. WIND GUSTS AROUND 15-20
KNOTS.
SATURDAY NIGHT-SUNDAY...MVFR POSSIBLE WITH SNOW SHOWERS. WINDS GUSTS
20-25 POSSIBLE SUNDAY.
SUNDAY NIGHT-MONDAY...MOSTLY VFR. WIND GUSTS AROUND 20-25 KNOTS.
MONDAY NIGHT-TUESDAY...MVFR POSSIBLE WITH SNOW SHOWERS.

&&

.MARINE...
THE STRONG COLD ADVECTION WILL KEEP GALE FORCE GUSTS ON OUR OCEAN
WATERS UNTIL LATE TONIGHT. GALE FORCE GUSTS REMAIN POSSIBLE ON
DELAWARE BAY INTO THIS EVENING. THE GALE WARNING WILL REMAIN IN
PLACE ON OUR OCEAN WATERS UNTIL 400 AM. WE HAVE EXTENDED THE WARNING
FOR DELAWARE BAY UNTIL 1000 PM.

WITH WEAK LOW PRESSURE FROM THE WEST EXPECTED TO PASS OVER OUR
REGION LATE TONIGHT, WIND SPEEDS SHOULD DIMINISH FOR LATE TONIGHT
AND EARLY FRIDAY MORNING. HOWEVER, AS THE LOW MOVES OFF THE COAST
AND STRENGTHENS, THE WIND WILL INCREASE AND GALE FORCE GUST FROM THE
WEST ARE AGAIN POSSIBLE FOR FRIDAY AFTERNOON.

OUTLOOK...
CONDITIONS ON THE WATERS IN THE EXTENDED WILL LIKELY BEGIN WITH HIGH
END SMALL CRAFT ADVISORY CONDITIONS EARLY FRIDAY NIGHT, BEFORE
DROPPING BELOW ADVISORY LEVELS OVERNIGHT INTO SATURDAY AS HIGH
PRESSURE BUILDS TO OUR SOUTH. CONDITIONS WILL LIKELY INCREASE AGAIN
SUNDAY AS AN AREA OF LOW PRESSURE MOVES TOWARD OUR AREA FROM THE
GREAT LAKES REGION, BEFORE A SECONDARY COASTAL LOW DEVELOPS AND
STRENGTHENS TO OUR EAST. CONDITIONS COULD APPROACH GALE FORCE
SUNDAY NIGHT AS THE PRESSURE GRADIENT INCREASES AS HIGH PRESSURE
BUILDS TO OUR SOUTH. SMALL CRAFT ADVISORY OR NEAR ADVISORY LEVELS
ARE THEN EXPECTED MONDAY INTO TUESDAY.

&&

.TIDES/COASTAL FLOODING...
THE STRONG WESTERLY FLOW WILL CONTINUE TO PUSH WATER AWAY FROM THE
COASTS OF NEW JERSEY AND DELAWARE INTO TONIGHT. THE GUIDANCE IS
RUNNING A LITTLE LOW WITH WATER LEVELS THIS AFTERNOON. SOME OF THE
GUIDANCE IS SUGGESTING NEAR BLOW OUT TIDES. WE DO NOT ANTICIPATE A
PROBLEM ALONG THE COAST AND ON THE BAYS. HOWEVER, WE THINK THAT
REALITY MAY CATCH UP WITH SOME THE GUIDANCE FOR THE TIDAL DELAWARE
RIVER. AS A RESULT, WE WILL ISSUE A SPECIAL WEATHER STATEMENT FOR
LOW WATER CONCERNS ON THE LOWER DELAWARE RIVER AROUND THIS EVENING'S
LOW TIDE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST FRIDAY FOR ANZ450>455.
     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO/ROBERTSON
SHORT TERM...IOVINO
LONG TERM...ROBERTSON
AVIATION...HAYES/ROBERTSON
MARINE...GORSE/ROBERTSON
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jan 31, 5:58 PM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EST THU JAN 31 2013

DEZ001-NJZ015>019-PAZ070-071-102-104-106-012300-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
558 PM EST THU JAN 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ023-024-012300-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
558 PM EST THU JAN 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LIGHT COATING OF SNOW IS POSSIBLE AROUND THE MORNING COMMUTE AND
COULD CAUSE SOME SLICK CONDITIONS ON THE ROADWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ001-007>010-012>014-020>022-025>027-PAZ054-055-060>062-101-
103-105-012300-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
558 PM EST THU JAN 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-012300-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
558 PM EST THU JAN 31 2013

...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALE FORCE CONDITIONS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO
FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-012300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
558 PM EST THU JAN 31 2013

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALE FORCE CONDITIONS ARE POSSIBLE LATE FRIDAY AFTERNOON INTO
FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 31, 4:02 PM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EST THU JAN 31 2013

DEZ001-NJZ015>019-PAZ070-071-106-010630-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
MEDIA...PHILADELPHIA...MORRISVILLE...DOYLESTOWN
402 PM EST THU JAN 31 2013

...LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER TONIGHT...

A STRONG WEST WIND WILL RESULT IN LOW WATER LEVELS ON THE TIDAL
DELAWARE RIVER TONIGHT. THE LOW WATER LEVELS MAY CAUSE NAVIGATION
PROBLEMS AROUND THE TIMES OF LOW TIDE TONIGHT ON THE DELAWARE
RIVER AND ITS TIDAL TRIBUTARIES.

LOW TIDE OCCURS AT REEDY POINT, DELAWARE AT 837 PM. LOW TIDE
OCCURS AT PHILADELPHIA AT 1125 PM. LOW TIDE OCCURS AT TRENTON AT
103 AM.

IOVINO
Special weather statement, Jan 31, 6:56 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
656 PM EST THU JAN 31 2013

NJZ007>010-012-PAZ061-062-105-010130-
HUNTERDON NJ-LEHIGH PA-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-
SOMERSET NJ-UPPER BUCKS PA-WARREN NJ-
656 PM EST THU JAN 31 2013

...AN AREA OF SNOW SHOWERS WILL AFFECT WARREN...HUNTERDON...
MORRIS...SOMERSET...BUCKS...LEHIGH...NORTHAMPTON  AND MIDDLESEX
COUNTIES...

AT 650 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SNOW SHOWERS 8 MILES SOUTHWEST OF EASTON...MOVING EAST AT 35
MPH. THE SNOW SHOWERS WILL AFFECT RIEGELSVILLE...FERNDALE...
PHILLIPSBURG AROUND 700 PM...ALPHA AND HARMONY AROUND 705 PM...
BLOOMSBURY AND MILFORD AROUND 710 PM.

WITH TEMPERATURES DROPPING BELOW THE FREEZING MARK...THE SNOW
SHOWERS COULD LEAVE A LIGHT COATING OF SNOW AS THEY MOVE THROUGH.
THIS COULD RESULT IN SLICK TRAVEL ON UNTREATED ROADS THIS EVENING.

LAT...LON 4051 7438 4041 7538 4077 7544 4087 7443
      4071 7441 4067 7445 4067 7440 4065 7440
      4061 7443 4061 7439

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 9:12 PM ESTSpecial Weather StatementPHISalem2 hr
Jan 30, 9:36 PM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer114 min
Jan 30, 9:50 PM ESTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Somerset115 min
Jan 30, 10:38 PM ESTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland, Monmouth, Ocean2 hr
Jan 30, 11:29 PM ESTSpecial Weather StatementPHIBurlington, Camden, Hunterdon, Mercer, Middlesex, Somerset2 hr
Jan 31, 12:34 AM ESTSpecial Weather StatementPHISussex, Warren116 min
Jan 31, 12:42 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean2 hr
Jan 31, 1:34 AM ESTSpecial Weather StatementPHICamden, Gloucester, Hunterdon, Mercer, Middlesex, Morris and 2 more116 min
Jan 31, 2:06 AM ESTAreal Flood AdvisoryPHIHunterdon, Sussex, Warren4 hr
Jan 31, 2:12 AM ESTSpecial Weather StatementPHICape May, Cumberland63 min
Jan 31, 2:20 AM ESTSpecial Weather StatementPHISussex, Warren55 min
Jan 31, 2:56 AM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Salem4 hr
Jan 31, 3:12 AM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more4 hr
Jan 31, 3:15 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more2 hr
Jan 31, 3:16 AM ESTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren11 hr
Jan 31, 3:34 AM ESTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset56 min
Jan 31, 4:04 AM ESTSpecial Marine WarningPHI86 min
Jan 31, 4:58 AM ESTAreal Flood WarningPHIHunterdon9 hr
Jan 31, 5:20 AM ESTAreal Flood WarningPHIMorris9 hr
Jan 31, 6:01 AM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more12 hr
Jan 31, 10:07 AM ESTAreal Flood WarningPHIWarren13 hr
Jan 30, 7:38 PM ESTSpecial Weather StatementPHIChester67 min
Jan 30, 8:15 PM ESTSpecial Weather StatementPHIChester, Delaware, Montgomery60 min
Jan 30, 8:22 PM ESTSpecial Weather StatementPHIBerks, Lehigh68 min
Jan 31, 12:10 AM ESTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jan 31, 4:00 AM ESTAreal Flood WarningPHIBerks, Chester, Montgomery10 hr
Jan 31, 4:42 AM ESTRiver Flood WarningPHIMontgomery10 hr
Jan 31, 6:00 AM ESTAreal Flood WarningPHIChester, Delaware, Montgomery, Philadelphia6 hr
Jan 31, 6:17 AM ESTAreal Flood WarningPHINorthampton6 hr
Jan 31, 8:14 AM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia12 hr
Jan 31, 11:47 AM ESTAreal Flood WarningPHIMontgomery, Philadelphia4 hr
Jan 31, 1:21 PM ESTRiver Flood WarningPHIChester, Delaware7 hr
Jan 31, 12:57 AM ESTSpecial Weather StatementPHINew Castle2 hr
Jan 31, 4:39 AM ESTRiver Flood WarningPHINew Castle4 hr
Jan 30, 9:55 PM ESTCoastal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot12 hr
Jan 31, 1:54 AM ESTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot66 min

Nearby

Special Weather Statements in New Jersey, 2013Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.